A 19-year-old female asked:
Disclaimer

i been having implanon for a year and i been having unprotected sex for a month and now my stomach always hurt and everything i eat it doesn't stay in?

1 doctor answer
Dr. Ipe Kalathoor
16 years experience Internal Medicine
Stomach pain: Your stomach pain could be from something unrelated.
Answered on Sep 14, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Janis Fee
Dr. Janis Fee answered
32 years experience Obstetrics and Gynecology
Maybe, not likely: the Depo lasts 3 months, but usually 4, especially if you were on it for a while. so, it is really not likely but NOT IMPOSSIBLE that your ovaries wo ... Read More
1
1 thank
A female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Home test: first check home pregnancy test. if negative, and symptoms persisted, you can repeat on one week, or go and see a doctor for a blood test. chance of p ... Read More
A 18-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Implanon: They are notorious for heavy bleeding. Additionally, they, like Depo-Provera provera, (medroxyprogesterone) can inhibit your ability to achieve peak ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. Abraham Morse
A Verified Doctor answered
A US doctor answered Learn more
It can take several: Months after removal of long-acting contraceptive for menstrual cycle to return to normal. You should check for pregnancy since it still can occur.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month